Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Response to LD

Posted by Pat on August 27, 1999, at 13:21:10

In reply to Re: Please help us with Wellbutrin information/stories, posted by LD on August 27, 1999, at 9:18:09

I wish we would hear from some people who have adjusted to this drug. I'm dissappointed to hear that after 5 weeks you still have some problems with constipation. I was hoping this drug would let up on that, unlike the triavil I used to take that never let up. I put up with that for years. I'm already drinking citrucel because of all the problems with my bowel caused by triavil. Anyway, I wanted to tell you that my anxiety seemed to start lessening yesterday afternoon. Remember, I'm only on 100 mg, lots less than you. I'm still taking ativan routinely, but the first two weeks on Wellbutrin, my regular doses of ativan were bearly holding me and I had to increase it. Now, it almost seems like I might need to take less ativan soon. From what I've read on these posts, ativan is "addicting" but it seems as though a person just has to be careful to slowly wean off it when no longer needed. My pdoc has practically insisted I take it because we haven't been able yet to find an AD that I can tolerate that controls my anxiety. Meanwhile, while we keep trying new ones, I have to be able to function as a mother and on the job. So...gotta take ativan. I don't get panic attacks, just anxiety so bad, I just feel like my skin is inside out. Anyway, I'm "babbling". Hope the Wellbutrin starts doing something for your depression soon.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:9449